Show simple item record

dc.contributor.authorGiné, Jaume
dc.contributor.authorLlibre, Jaume
dc.date.accessioned2017-10-30T09:29:49Z
dc.date.available2017-10-30T09:29:49Z
dc.date.issued2011
dc.identifier.issn1420-9039
dc.identifier.urihttp://hdl.handle.net/10459.1/60389
dc.description.abstractUnder very general assumptions we prove that the planar differential systems having a first integral are essentially the linear differential systems u˙ = u, ˙v = v. Additionally such systems always have a Lie symmetry. We improve these results for polynomial differential systems defined in R2 or C2.ca_ES
dc.description.sponsorshipThe first author is partially supported by a MCYT/FEDER grant number MTM2008-00694 and by a CIRIT grant number 2005SGR 00550. The second author is partially supported by a MCYT/FEDER grant number MTM2008-03437 and by a CIRIT grant number 2005SGR 00550.ca_ES
dc.language.isoengca_ES
dc.publisherSpringer Verlagca_ES
dc.relationMICINN/PN2008-2011/MTM2008-00694
dc.relationMICINN/PN2008-2011/MTM2008-03437
dc.relation.isformatofVersió preprint del document publicat a https://doi.org/10.1007/s00033-011-0116-5ca_ES
dc.relation.ispartofZAMP. Journal of Applied Mathematics and Physics, 2011, vol. 62, núm. 4, p. 567-574ca_ES
dc.rights(c) Springer Verlag, 2011ca_ES
dc.titleOn the planar integrable differential systemsca_ES
dc.typearticleca_ES
dc.identifier.idgrec017444
dc.type.versionsubmittedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccessca_ES
dc.identifier.doihttps://doi.org/10.1007/s00033-011-0116-5


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record